# SDR ASMF202110007

- Difficulty date: August 2, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N438AM
- Make and model: Boeing 787-9
- Aircraft serial: 43862
- Aircraft time: 19,504 hours, 2,271 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Flaperon
- Part number: 136Z00015026
- Part serial: 000576
- Condition: Damaged
- Location: Right
- Part time: 19,515 hours, 2,272 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A SEVERAL LIGHTNING STRIKES ON RH WING FLAPERON TRAILING EDGE. MAINTENANCE PERSONNEL PERFORMED A LIGHTNING STRIKE CONDITIONAL INSPECTION PHASE 1A, LEVEL EXAMINATION AND PHASE 1B AND II, GENERAL VISUAL INSPECTION AND SYSTEM COMPONENTS IAW AMM DMC-B-787-A-05-51-19-00A-311A-A, DETECTING SEVERAL LIGHTNING STRIKES ON RH WING FLAPERON TRAILING EDGE; ON RIGHT ENGINE OUTBD SLEEVE THRUST REVERSER TRAILING EDGE. THE WO´S 7685626, 7685628, 7685756, 7685758 AND 7685766 WERE ISSUED TO REPAIR THE DAMAGES DETECTED; RH WING FLAPERON WAS REPLACED IAW AMM DMC-B787-A-27-11-24-00A-520A-A/720A-A; RH WING FLAPERON TORQUE´S WERE PERFORMED IAW DMC-B-787-A-27-11-24-00A-720A-A AND RH WING FLAPERON RIGGING TEST WAS PERFORMED IAW DMC B-787-A-27-11-00-14A-270B-A; THE SURFACE FINISH WAS REMOVED IAW B787-A-51-130-02-01A-280A-A; A PERMANENT SEAL WAS PERFORMED IAW B787-A-54-31-01-02B-661A-A, PARAGRAPH 2.K.2; A ULTRASONIC INSPECTION AND DEPTH MEASUREMENT ON DAMAGED AREAS WERE PERFORMED IAW B787 NDTM PART 4, 51, 00-03 AND SRM B787-A-54-31-01-02B-661A-A, TABLE 4, ALL CORRECT.
